# SDR UPS06848518

- Difficulty date: November 8, 2006
- Submitted: November 10, 2006
- Operation: Air carrier
- Aircraft: N772UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46072
- Aircraft time: 69,351 hours, 46,126 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: 6225137001
- Part serial: 3593
- Condition: Malfunctioned
- Location: Radome
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:C1 ATB - WX RADAR TAKES 3 DEGREES PITCH UP RADAR AND 3 DEGREES PITCH UP ON A/C TO GET RID OF GROUND CLUTTER.  REMOVED AND REPLACED WX RADAR AND PEDESTAL IAW MM 34-41-01.  OPS CHECK GOOD, ALL WORK ACCOMPLISHED BY CAT 2 QUALIFIED TECH.
